Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Concerning the numerical solution of differential equations


Authors: H. P. Decell, Jr., L. F. Guseman, Jr. and R. N. Lea
Journal: Math. Comp. 20 (1966), 431-434
DOI: https://doi.org/10.1090/S0025-5718-66-99925-X
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Crane and R. W. Klopfenstein, A predictor-corrector algorithm with an increased range of absolute stability, J. Assoc. Comput. Mach. 12 (1965), 227–241. MR 0182155, https://doi.org/10.1145/321264.321272
  • [2] Numerical solution of ordinary and partial differential equations., Based on a Summer School held in Oxford, August-September 1961, Pergamon Press, Oxford-London-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto, Calif.-London, 1962. MR 0146969


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99925-X
Article copyright: © Copyright 1966 American Mathematical Society